MathSciNet Relay Station
MathSciNet bibliographic data
MR200929 55.66
Väisälä, Jussi The invariance of domain under acyclic mappings. Duke Math. J. 33 1966 679–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement